# SDR HEEA0014131

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transducer
- Part number: 222375077115
- Condition: Intermittent
- Location: Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSDUCER INTERMITTENT ZERO OUTPUT.
